# SDR LR7A2013032500543

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SB3825327101R
- Condition: Rusted
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND CABIN OVERHEAD FS 617 BULKHEAD UPPER FLANGE REINFORCEMENT STRAP CORRODED AND HOLE WITHOUT SUFFICIENT EDGE DISTANCE.  RBL 26 TO 61.  REPAIRED IAW SMP583 51-60 AND 51-70.
